# SDR UPS01836942

- Difficulty date: September 14, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73
- Aircraft serial: 46052
- Aircraft time: 59,792 hours, 20,828 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Panel
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, COCKPIT SUBFLOOR PRESSURE WEB IS CRACKED AT STA. -67 AT RBL. 60     REPAIRED WEB I.A.W. SRO 8520026
